# SDR UPS202861

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs  380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON TOP OF AND IN SEAT TRACK WELL AT STATION 380 TO 430 AND RBL 23.  MAINTENANCE REMOVED SEAT TRACK AND REPLACED IT WITH NEW PER SRM 5-10-6.
